Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 6, NWS Jackson, MS

January 5, 2025Humphreys County, Sharkey County, Yazoo County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 5, 2025, 5:15 PM CST for Humphreys County, Sharkey County, Yazoo County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 5, 2025, 5:15 PM CST (23:15 UTC)
Expired
Jan 5, 2025, 5:36 PM CST
In force
21 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Humphreys County, MS, Sharkey County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 5, 1:36 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 464 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
464 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

621 
WFUS54 KJAN 052315
TORJAN
MSC053-125-163-060000-
/O.NEW.KJAN.TO.W.0006.250105T2315Z-250106T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
515 PM CST Sun Jan 5 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Yazoo County in central Mississippi...
  Southeastern Humphreys County in central Mississippi...
  Southeastern Sharkey County in west central Mississippi...

* Until 600 PM CST.

* At 515 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Holly Bluff, or 12 miles southeast of Rolling
  Fork, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Yazoo City around 525 PM CST.
  Eden around 540 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3305 9042 3304 9038 3302 9038 3301 9037
      3301 9036 3302 9034 3301 9034 3299 9026
      3295 9018 3274 9073 3282 9079 3306 9043
TIME...MOT...LOC 2315Z 236DEG 43KT 3279 9071 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SAS
2 follow-up statements
329 
WWUS54 KJAN 052321
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
521 PM CST Sun Jan 5 2025

MSC125-052330-
/O.CAN.KJAN.TO.W.0006.000000T0000Z-250106T0000Z/
Sharkey MS-
521 PM CST Sun Jan 5 2025

...THE TORNADO WARNING FOR SOUTHEASTERN SHARKEY COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central and
west central Mississippi.

&&

LAT...LON 3304 9038 3302 9038 3301 9037 3302 9034
      3301 9034 3295 9018 3276 9069 3279 9072
      3280 9071 3281 9069 3282 9073 3281 9074
      3282 9076 3284 9076 3285 9074 3306 9043
TIME...MOT...LOC 2320Z 236DEG 43KT 3283 9064 

$$

MSC053-163-060000-
/O.CON.KJAN.TO.W.0006.000000T0000Z-250106T0000Z/
Yazoo MS-Humphreys MS-
521 PM CST Sun Jan 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
NORTHWESTERN YAZOO AND SOUTHEASTERN HUMPHREYS COUNTIES...

At 520 PM CST, a severe thunderstorm capable of producing a tornado
was located near Holly Bluff, or 13 miles west of Yazoo City, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Yazoo City around 525 PM CST.
  Eden around 535 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3304 9038 3302 9038 3301 9037 3302 9034
      3301 9034 3295 9018 3276 9069 3279 9072
      3280 9071 3281 9069 3282 9073 3281 9074
      3282 9076 3284 9076 3285 9074 3306 9043
TIME...MOT...LOC 2320Z 236DEG 43KT 3283 9064 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SAS
842 
WWUS54 KJAN 052336
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
536 PM CST Sun Jan 5 2025

MSC053-163-052345-
/O.CAN.KJAN.TO.W.0006.000000T0000Z-250106T0000Z/
Yazoo MS-Humphreys MS-
536 PM CST Sun Jan 5 2025

...THE TORNADO WARNING FOR NORTHWESTERN YAZOO AND SOUTHEASTERN
HUMPHREYS COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central and
west central Mississippi.

&&

LAT...LON 3304 9038 3302 9038 3301 9037 3302 9034
      3301 9034 3295 9018 3276 9069 3279 9072
      3280 9071 3281 9069 3282 9073 3281 9074
      3282 9076 3284 9076 3285 9074 3306 9043
TIME...MOT...LOC 2333Z 236DEG 43KT 3294 9045 

$$

SAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 5, 3:39 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Jan 5, 3:39 PM CST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
339 PM CST Sun Jan 5 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 339 PM CST Sun Jan 5 2025

Tonight...

The potential for severe weather will be the main focus for this
evening as current mid afternoon global guidance continue to show
the cold front making its eastward track across central MS. Multiple
model guidance (mainly from global models and hi-res convective
allowing models) still show a favored environment for severe wx
later into tonight with approximately 1000-1200 J/kg of MLCAPE
spreading into central/southern MS later this evening. This combined
with strong low-level jet winds over the developing warm sector will
allow for organized severe thunderstorms to continue to spread
eastward. All modes of severe weather remain likely through around
midnight with the primary hazards being damaging wind gusts,
tornadoes possible (although a strong tornado cannot be ruled out at
this time), and hail up to quarter size. No changes have been made
to the severe graphic at this time and an "Enhanced" Risk (3 out of
5) for severe weather remains.

The severe weather potential will start to dwindle farther north and
east later tonight as thermodynamic parameters become less
favorable. As we head into the midnight hours, the cold front will
begin to clear east of our forecast area bringing our storm chances
to an end. Lastly, the strong cold air advection behind this
retreating cold front will plunge overnight lows into the upper 20s
across our forecast area. This combined with continued breezy
northwest winds in wake of the cold front will allow for wind chills
to drop to around 15 degrees through the early morning hours. The
strong pressure gradient (5 to 7 mb) will help keep breezy wind
conditions through Monday. /CR/

###################################################################
The previous forecast discussion for the extended period is mostly
valid but there could be a transition zone along and NW of the
Natchez Trace late week into early next weekend. Sleet and freezing
rain could potentially become a concern, while in the Delta area
there could be potential for accumulating snow and impacts. WPC has
increased probabilities of accumulating snow and ice and expanded
southward towards the I-20 corridor. While a winter wx HWO graphic
has not been advertised, if trends continue, then one will likely be
needed in future forecast packages. Dangerous cold will persist
through the week. The HWO graphic will be adjusted southward to
include the entire forecast area. These dangerous wind chills less
than 20 and as low as around 15 could support some dangerous cold
headlines. We will hold off on any advisories for now, but some
areas will likely to be needed to be advertised.
###################################################################

Monday through Mid-Week:

Drip your faucets overnight this week, and make sure you and your
loved ones have a warm place to be. It's going to be a cold one.

The cold front pushing through today will deliver much colder
temperatures as a strong Arctic/Canadian Prairie airmass moves in.
Temperatures and especially wind chills will be far below
seasonal norms for the rest of the week. Our coldest wind chills
will be tonight into tomorrow morning just before sunrise, as we
expect a fairly robust northerly fetch with wind speeds measuring
into 15 knots overnight.

As we move Monday into Tuesday, lows and highs will be colder but
with diminishing wind speeds. A Limited dangerous cold threat
looks to continue especially north of I-20 through the midweek
with low wind chills, min temps in the lower 20s, and max temps in
the 30s. Northern sectors may hold onto sub 15F overnight wind
chills until Wednesday night/Thursday morning, as wind chills in
those sectors bottom out around 15F every night/early morning
everyday through mid week.

Thursday through Friday:

Unfortunately just as all forecast zones look to break above
dangerous cold-level wind chills, we have yet another system set to
track across the area from the Gulf Coast, which will have
significant impacts Thursday night into Friday morning. This low is
set to surge Gulf moisture over an entrenched Arctic air mass (as
has been discussed above), this will have the undesirable effect of
producing rain showers in the far southwest which will transition
into a wintry mix as it propagates northwards and move into the
night time hours. This moisture plume will continue to advect
northwards into deeper surface layer cold air, consequently the
wintry precip will transition into snow just before sunrise, and
just north of I-20. As we heat up a bit with sunrise, and the
aforementioned Gulf plume erodes away the surface cold layer, we
should see a transition to pure rain by Friday's afternoon hours for
most zones.

At this point anticipate a convoluted mixture of rain, rain/snow,
and snow between sunrise and the afternoon across areas north of I-
20. A final note on this: once this line of wintry precipitation
passes through, propagating northwards, what follows behind is
expected to be rain.

A quick note on timing and characterization: There is some
disagreement on the exact characterization of the precipitation set
to start in the far southwest as rain. Some guidance suggests that
it could enter the CWA as a wintry mix, however; that guidance has
been thermodynamically inconsistent with supporting ingredients.
They either do not have us sufficiently cold to support wintry
precipitation, or the solutions have us cold enough yet not
sufficiently moist to produce precipitation at all. That being said,
confidence has continued to increase that there will be
precipitation; most models agree on that. There is also an emerging
trend towards resolving in the direction of a wintry precip scenario
developing earlier/further south. For now we have elected to err
towards a rainy start, but do not be surprised if timing and
characterization change as we move closer to Thursday/Friday.

Next Weekend:

We will see lows bottom out below freezing overnight, this together
with the wealth of surface moisture brought in from the
aforementioned precipitating system on Friday, will facilitate
significant frost formation across the entire CWA in the early
morning hours. Don't anticipate lows above freezing until next
week, as Sunday afternoon looks to be our first significant return
to Gulf flow and even then overnight lows look to be in the 30s
for Sunday night./OAJ/

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM CST Sun Jan 5 2025

A mixture of MVFR/IFR ceilings are currently occurring across
several TAF sites, along with a few southern TAF sites (PIB &
HBG) under LIFR ceilings due to low stratus to start off this 18Z
forecast package. Stratus will continue to lower and spread across
the forecast area with current radar scans showing a few
scattered rain showers north of the Hwy 82 corridor with MVFR/IFR
ceilings prevailing. SHRA & TSRA will increase from west to east
later tater this afternoon from west to east as a cold front moves
through central MS. Gusty southerly winds over 40 mph will be
possible before the thunderstorms arrive from the west starting a
little after 20Z Sunday. Gusty winds will then shift to the north
by 06Z Monday after the cold front moves through. Rain chances
will come to an end by 07Z Monday with a few lingering showers
possible across portions of the Pine Belt. /CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       28  39  26  42 / 100   0   0   0
Meridian      28  40  24  43 / 100   0   0   0
Vicksburg     26  41  24  42 /  80   0   0   0
Hattiesburg   31  43  26  47 / 100   0   0   0
Natchez       26  39  25  42 /  90   0   0   0
Greenville    26  36  25  37 /  30   0   0   0
Greenwood     27  38  25  40 /  80   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.

&&

CR/OAJ/CR

In the hours before

Special weather statement, Jan 5, 1:10 PM CST, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
110 PM CST Sun Jan 5 2025

LAZ007-008-052015-
Morehouse LA-West Carroll LA-
110 PM CST Sun Jan 5 2025

...A STRONG THUNDERSTORM WILL IMPACT MOREHOUSE AND CENTRAL WEST
CARROLL PARISHES THROUGH 215 PM CST...

At 110 PM CST, Doppler radar was tracking a strong thunderstorm near
Swartz, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Collinston, Oak Ridge, Mer Rouge, and Bastrop around 115 PM CST.
  Galion around 125 PM CST.
  Goodwill around 130 PM CST.
  Bonita around 135 PM CST.
  Forest around 145 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas...and northeastern Louisiana.

&&

LAT...LON 3301 9175 3301 9143 3300 9143 3270 9138
      3263 9160 3267 9160 3267 9164 3261 9167
      3261 9171 3259 9174 3253 9191 3260 9193
      3266 9191 3266 9194 3271 9197 3270 9202
      3271 9204 3270 9204 3269 9205 3271 9206
TIME...MOT...LOC 1910Z 238DEG 43KT 3264 9195

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SAS
Special weather statement, Jan 5, 2:00 PM CST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
200 PM CST Sun Jan 5 2025

ARZ075-MSZ034-041-052100-
Chicot AR-Washington MS-Sharkey MS-
200 PM CST Sun Jan 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHICOT...SOUTHERN
WASHINGTON AND NORTH CENTRAL SHARKEY COUNTIES THROUGH 300 PM CST...

At 159 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Kilbourne, or 7 miles north of Oak Grove, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Eudora around 205 PM CST.
  Avon around 225 PM CST.
  Wayside around 230 PM CST.
  Estill and Hollandale around 240 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 900 PM CST for
northeastern Louisiana...and northwestern and west central
Mississippi.

&&

LAT...LON 3337 9111 3312 9071 3302 9097 3301 9105
      3301 9116 3300 9117 3300 9137 3301 9146
      3302 9146
TIME...MOT...LOC 1959Z 236DEG 36KT 3297 9139

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SAS
Local storm report, Jan 5, 2:55 PM CST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
255 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     Hail             Chatham                 33.10N 91.10W
01/05/2025  M1.00 Inch       Washington         MS   Trained Spotter

            Trained weather spotter reported quarter
            size hail in Chatham.

&&

SW
Special weather statement, Jan 5, 3:34 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
334 PM CST Sun Jan 5 2025

MSZ025>027-052230-
Carroll MS-Grenada MS-Leflore MS-
334 PM CST Sun Jan 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CARROLL...
SOUTHWESTERN GRENADA AND LEFLORE COUNTIES THROUGH 430 PM CST...

At 334 PM CST, Doppler radar was tracking a strong thunderstorm over
Quito, or 8 miles southwest of Greenwood, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Greenwood and Teoc around 340 PM CST.
  Malmaison and Avalon around 345 PM CST.
  North Carrollton, Jefferson, and Leflore around 350 PM CST.
  Carrollton around 355 PM CST.
  Grenada around 400 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CST for central and
north central Mississippi.

&&

LAT...LON 3383 8983 3345 8979 3334 9021 3337 9032
      3336 9032 3335 9029 3335 9028 3333 9028
      3332 9029 3332 9032 3331 9032 3328 9044
      3361 9045
TIME...MOT...LOC 2134Z 241DEG 52KT 3346 9030

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DB
Local storm report, Jan 5, 3:36 PM CST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
336 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Dmg     4 W Collinston          32.70N 91.93W
01/05/2025                   Morehouse          LA   Emergency Mngr

            Emergency manager reported trees and
            powerlines were down near New Fellowship
            Church along HWY 139 and south of Bastrop.

&&

SW
Local storm report, Jan 5, 4:52 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
452 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Dmg     3 NE Fiske Union        32.92N 91.46W
01/05/2025                   West Carroll       LA   Broadcast Media

            Trees down on Brown Rd, possible tornado.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:05 AM CSTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more17 hr
Jan 5, 2:00 PM CSTSpecial Weather StatementJANWashington60 min
Jan 5, 2:33 PM CSTTornado WarningJANHumphreys, Sunflower, Washington57 min
Jan 5, 3:14 PM CSTSevere Thunderstorm WarningJANBolivar46 min
Jan 5, 3:24 PM CSTSevere Thunderstorm WarningJANWashington51 min
Jan 5, 3:34 PM CSTSpecial Weather StatementJANCarroll, Leflore56 min
Jan 5, 3:41 PM CSTTornado WarningJANIssaquena, Sharkey, Washington45 min
Jan 5, 4:20 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Sunflower, Washington and 1 more40 min
Jan 5, 4:56 PM CSTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Yazoo64 min
Jan 5, 5:20 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster55 min
Jan 5, 5:49 PM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Jan 5, 5:49 PM CSTTornado WarningJANMontgomery, Webster41 min
Jan 5, 5:54 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren42 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.